MathSciNet Relay Station
MathSciNet bibliographic data
MR343617 (49 #8357) 65K05
Oren, Shmuel S. Corrigenda: "Self-scaling variable metric algorithms without line search for unconstrained minimization'' (Math. Comp. 27 (1973), 873–885). Math. Comp. 28 (1974), 887.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement